MathSciNet Relay Station
MathSciNet bibliographic data
MR1984751 45J05 (26A33 33E12 45D05)
Kilbas, Anatoly A.; Saigo, Megumi; Saxena, R. K. Solution of Volterra integrodifferential equations with generalized Mittag-Leffler function in the kernels. J. Integral Equations Appl. 14 (2002), no. 4, 377–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement